Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Some properties of adele groups attached to algebraic groups

Author: Armand Borel
Journal: Bull. Amer. Math. Soc. 67 (1961), 583-585
MathSciNet review: 0141671
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Borel and Harish-Chandra, Arithmetic subgroups of algebraic groups, Bull. Amer. Math. Soc. vol. 67 (1961) pp. 579-583. MR 141670
  • 2. T. Ono, On some arithmetic properties of linear algebraic groups, Ann. of Math. vol. 70 (1959) pp. 266-290. MR 114817
  • 3. A. Weil, Adeles and algebraic groups, Notes, The Institute for Advanced Study, Princeton, 1961.

Additional Information


American Mathematical Society